An exact tree projection algorithm for waveletsReport as inadecuate




An exact tree projection algorithm for wavelets - Download this document for free, or read online. Document in PDF available to download.

Reference: Cartis, Coralia and Thompson, Andrew, (2013). An exact tree projection algorithm for wavelets. IEEE Signal Processing Letters, 20 (11), 1026-1029.Citable link to this page:

 

An exact tree projection algorithm for wavelets

Abstract: We propose a dynamic programming algorithm for projection onto wavelet tree structures. In contrast to other recently proposed algorithms which only give approximate tree projections for a given sparsity, our algorithm is guaranteed to calculate the projection exactly. We also prove that our algorithm has O(Nk) complexity, where N is the signal dimension and k is the sparsity of the tree approximation.

Peer Review status:Peer reviewedPublication status:PublishedVersion:Accepted ManuscriptNotes:Copyright © 2013 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.

Bibliographic Details

Publisher: IEEE

Publisher Website: http://www.ieee.org/

Journal: IEEE Signal Processing Letterssee more from them

Publication Website: http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=97

Issue Date: 2013-11

pages:1026-1029Identifiers

Urn: uuid:c71438da-f6b9-4eb5-811e-a809c69dbe55

Source identifier: 420689

Eissn: 1558-2361

Doi: https://doi.org/10.1109/LSP.2013.2278147

Issn: 1070-9908 Item Description

Type: Journal article;

Language: aa

Version: Accepted ManuscriptKeywords: complexity analysis compressed sensing dynamic programming sparse representations wavelets Tiny URL: pubs:420689

Relationships





Author: Cartis, Coralia - institutionUniversity of Oxford Oxford, MPLS, Mathematical Inst - - - Thompson, Andrew - institutionUniversity

Source: https://ora.ox.ac.uk/objects/uuid:c71438da-f6b9-4eb5-811e-a809c69dbe55



DOWNLOAD PDF




Related documents